# SDR ASAA2021102136362

- Difficulty date: October 21, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 22,702 hours, 7,220 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010, #2 ENGINE FAN LUBE #3 SPACER ELASTOMER IS DISBONDED. GROUNDED - YES. REPLACED #3 SPACER ON #2 ENGINE REF T/C 78472010.
